Please use this identifier to cite or link to this item: http://ahro.austin.org.au/austinjspui/handle/1/18263
Title: Late presentation of generalised bullous pemphigoid-like reaction in a patient treated with pembrolizumab for metastatic melanoma.
Authors: Parakh, Sagun;Nguyen, Rebecca;Opie, Jacinta M;Andrews, Miles C
Affiliation: Dermatology Unit, Austin Health, Heidelberg, Victoria, Australia
Medical Oncology Unit, Austin Health, Heidelberg, Victoria, Australia
Olivia Newton-John Cancer Research Institute, Heidelberg, Victoria, Australia
La Trobe University School of Cancer Medicine, Melbourne, Vic., Australia
Issue Date: Aug-2017
EDate: 2016-05-11
Citation: The Australasian journal of dermatology 2017; 58(3): e109-e112
Abstract: Dermatological toxicity is one of the most commonly reported immune-related adverse events in patients receiving checkpoint inhibitor immunotherapy. We report the gradual development of a widespread bullous pemphigoid-like reaction in a metastatic melanoma patient 8 months after commencing treatment with the programmed-death-1 (PD-1) inhibitor pembrolizumab, requiring prolonged corticosteroid therapy. This case highlights the potential for insidious and late development of severe cutaneous toxicity following PD-1 inhibitor therapy and suggests that even prolonged immunosuppression may not necessarily compromise the efficacy of PD-1 inhibition in advanced melanoma.
URI: http://ahro.austin.org.au/austinjspui/handle/1/18263
DOI: 10.1111/ajd.12488
PubMed URL: 27170423
Type: Case Reports
Journal Article
Subjects: bullous pemphigoid
Immunotherapy
Melanoma
programmed death-1 inhibition
Appears in Collections:Journal articles

Files in This Item:
There are no files associated with this item.


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.